×

zbMATH — the first resource for mathematics

Bounded analytic functions and absolutely continuous measures. (English) Zbl 0188.44904

MSC:
46-XX Functional analysis
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Leon Brown, Allen Shields, and Karl Zeller, On absolutely convergent exponential sums, Trans. Amer. Math. Soc. 96 (1960), 162 – 183. · Zbl 0096.05103
[2] Kenneth Hoffman, Banach spaces of analytic functions, Prentice-Hall Series in Modern Analysis, Prentice-Hall, Inc., Englewood Cliffs, N. J., 1962. · Zbl 0734.46033
[3] Jean-Pierre Kahane, Another theorem on bounded analytic functions, Proc. Amer. Math. Soc. 18 (1967), 827 – 831. · Zbl 0188.45001
[4] Analytic function theory, (Sympos. on Analytic Function Theory, Univ. of Kentucky, 1965), Bull. Amer. Math. Soc. 71 (1965), 855-857.
[5] L. A. Rubel and A. L. Shields, The space of bounded analytic functions on a region, Ann. Inst. Fourier (Grenoble) 16 (1966), no. fasc. 1, 235 – 277. · Zbl 0152.13202
[6] Hugo Steinhaus, Additive und stetige Funktionaloperationen, Math. Z. 5 (1919), no. 3-4, 186 – 221 (German). · JFM 47.0384.01 · doi:10.1007/BF01203518 · doi.org
[7] A. E. Taylor, Banach spaces of functions analytic in the unit circle. II, Studia Math. 12 (1951), 25 – 50. · Zbl 0042.35703
[8] A. Zygmund, Trigonometric series. 2nd ed. Vols. I, II, Cambridge University Press, New York, 1959. · Zbl 0085.05601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.